MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION® S7¿; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION® S7¿; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9733856
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3,h6) no parts have been received by the manufacturer for evaluation.Codes b17, c20, and d15 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used during a sacroiliac and thoracolumbar procedure.It was reported that during a spinal fusion case, the site experienced an inaccuracy of "a few millimeters" during navigation.The manufacturing representative (rep) noticed a crack in the lens of the camera which may be responsible for the inaccuracy.There was less than an hour delay.No impact on patient outcome.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information as received.It was reported that there was greater than a 3mm inaccuracy but less than a 10mm inaccuracy.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735585, sw version: 3.1.5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5 additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that there was an inaccuracy on all instruments as all were being used.A different navigation system was used.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received.It was reported that accuracy was checked on a spinous process.It was stated that all instruments that were checked for accuracy were inaccurate medial lateral.They were working toward the frame.
 
Additional Manufacturer Narrative
H3) the software team reviewed the case.According to the information available, inaccuracies were noted with all the instruments.No purchase order had been received, which indicates that no logs or archives will be accessible.Without logs/exam archives, there was insufficient information to determine whether a software anomaly contributed to the reported behavior.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHSTATION® S7¿
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23464885
Report Number1723170-2025-03638
Device Sequence Number9950004
Product Code HAW
UDI-Device Identifier00613994450944
UDI-Public(01)00613994450944(11)160429
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733856
Device Catalogue Number9733856
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2025
Supplement Date Received by Manufacturer11/04/2025
11/17/2025
12/26/2025
01/12/2026
02/12/2026
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/11/2025
11/19/2025
12/30/2025
01/13/2026
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Patient Weight54 KG